American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 95 found      Go to page: 1 2 3 4

[61] Khristo N. Boyadzhiev. A trace formula for two unitary operators with rank one commutator . Proc. Amer. Math. Soc. 113 (1991) 157-162. MR 1057950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Daoxing Xia. Principal distributions for almost unperturbed Schr\"odinger pairs of operators . Proc. Amer. Math. Soc. 112 (1991) 745-754. MR 1042275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Daoxing Xia. Some trace formulas for almost unperturbed Schr\"odinger pairs of operators . Proc. Amer. Math. Soc. 112 (1991) 755-764. MR 1042276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] James S. Howland. Random perturbations of singular spectra . Proc. Amer. Math. Soc. 112 (1991) 1009-1011. MR 1037208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] F. O. Farid. Spectral properties of perturbed linear operators and their application to infinite matrices . Proc. Amer. Math. Soc. 112 (1991) 1013-1022. MR 1057943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Lige Li and A. G. Ramm. A singular perturbation result and its application to mathematical ecology . Proc. Amer. Math. Soc. 111 (1991) 1043-1050. MR 1043414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] B. Najman. Convexity properties of distinguished eigenvalues of certain classes of operators . Proc. Amer. Math. Soc. 111 (1991) 221-225. MR 1027100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Domingo A. Herrero. A unicellular universal quasinilpotent weighted shift . Proc. Amer. Math. Soc. 110 (1990) 649-652. MR 1023343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ruy Exel and Terry Loring. Almost commuting unitary matrices . Proc. Amer. Math. Soc. 106 (1989) 913-915. MR 975641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Man Duen Choi. Almost commuting matrices need not be nearly commuting . Proc. Amer. Math. Soc. 102 (1988) 529-533. MR 928973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Steven Bloom, Anita Tabacco Vignati and Marco Vignati. Interpolation and factorization of operators . Proc. Amer. Math. Soc. 102 (1988) 567-576. MR 928982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] C. K. Fong. Most normal operators are diagonal . Proc. Amer. Math. Soc. 99 (1987) 671-672. MR 877037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] James S. Howland. Finite rank perturbations of singular spectra . Proc. Amer. Math. Soc. 97 (1986) 634-636. MR 845979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Robin Harte. Almost open mappings between normed spaces . Proc. Amer. Math. Soc. 90 (1984) 243-249. MR 727242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] R. R. Smith and J. D. Ward. A note on polynomial operator approximation . Proc. Amer. Math. Soc. 88 (1983) 491-494. MR 699420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] A. G. Ramm. Perturbations preserving asymptotics of spectrum with remainder . Proc. Amer. Math. Soc. 85 (1982) 209-212. MR 652444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] V. S. Sunder. Distance between normal operators . Proc. Amer. Math. Soc. 84 (1982) 483-484. MR 643734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Zbigniew Słodkowski. On subharmonicity of the capacity of the spectrum . Proc. Amer. Math. Soc. 81 (1981) 243-249. MR 593466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Stephen Campbell and John Daughtry. The stable solutions of quadratic matrix equations . Proc. Amer. Math. Soc. 74 (1979) 19-23. MR 521866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Joel Anderson. The Haar functions almost diagonalize multiplication by $x$ . Proc. Amer. Math. Soc. 73 (1979) 361-362. MR 518520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Horst Behncke. Finite-dimensional perturbations . Proc. Amer. Math. Soc. 72 (1978) 82-84. MR 503536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Sandy Grabiner. Ascent, descent and compact perturbations . Proc. Amer. Math. Soc. 71 (1978) 79-80. MR 495841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] L. Weis. On perturbations of Fredholm operators in $L\sb{p}(\mu )$-spaces . Proc. Amer. Math. Soc. 67 (1977) 287-292. MR 0467377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] David Legg and Joseph Ward. Essentially Hermitian operators on $l\sb{1}$ are compact perturbations of Hermitians . Proc. Amer. Math. Soc. 67 (1977) 224-226. MR 0458210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] John Phillips. Nearest normal approximation for certain operators . Proc. Amer. Math. Soc. 67 (1977) 236-240. MR 0458212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. Dombrowski. Positive perturbations of unbounded operators . Proc. Amer. Math. Soc. 64 (1977) 287-290. MR 0448142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] S. R. Caradus. Perturbation theory for generalized Fredholm operators. II . Proc. Amer. Math. Soc. 62 (1977) 72-76. MR 0435896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Harkrishan Vasudeva. One dimensional perturbations of compact operators . Proc. Amer. Math. Soc. 57 (1976) 58-60. MR 0445318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] K.-H. Förster and M. A. Kaashoek. The asymptotic behaviour of the reduced minimum modulus of a Fredholm operator . Proc. Amer. Math. Soc. 49 (1975) 123-131. MR 0372660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Arlen Brown, Carl Pearcy and Norberto Salinas. Perturbations by nilpotent operators on Hilbert space . Proc. Amer. Math. Soc. 41 (1973) 530-534. MR 0374955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia